# SDR HEEA954930

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 9806019001
- Condition: Inoperative
- Location: Cockpit
- Part time: 4,267 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CVR INOPERATIVE; WILL NOT TEST.
